# SDR SWAA120575

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 50,996 hours, 41,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 440 TO BS 460, STR 17R.  REMOVED AND REPLACED WEB IAW DWG.
